MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP GUARDIAN; WC, K4, 16", SB DDLA, ELR

MEDLINE INDUSTRIES, LP GUARDIAN; WC, K4, 16", SB DDLA, ELR
Catalog Number K4166N24E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Fall (1848); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Limb Pain (4836)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2026 while seated in the device and attempting to put on a "compression sock," the wheel "came off" and the individual fell to the floor.The customer also reported that "part of the wheelchair collapsed onto" the user's left foot.Per the customer, the individual had left foot surgery "10 weeks ago." the customer described two silver nuts "had detached from the chair." the customer stated that she "experienced pain and swelling on the top" of the "left foot." the customer sought medical attention from their orthopedic surgeon who diagnosed a "soft tissue injury" and was instructed to remain "non-weight bearing" and "elevate and ice" the injury.No additional information is available at this time.It has been determined that though the event did not involve a death or serious injury, recurrence could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.
 
Event or Problem Description
According to the customer, on (b)(6) 2026 while seated in the device and attempting to put on a "compression sock," the wheel "came off" and the individual fell to the floor.The customer also reported that "part of the wheelchair collapsed onto" the user's left foot.

Brand Name
GUARDIAN
Common Device Name
WC, K4, 16", SB DDLA, ELR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key25302631
Report Number1417592-2026-01844
Device Sequence Number9319224
Product Code IOR
UDI-Device Identifier00193489099679
UDI-Public00193489099679
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberK4166N24E
Device Lot Number16425090001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient Weight68 KG